Advertisement

Annali di Matematica Pura ed Applicata

, Volume 71, Issue 1, pp 331–349 | Cite as

A generalization of certain homological functors

  • P. J. Hilton
  • I. S. Pressman
Article

Summary

By a natural process of relativization groups Extn(A, φ), πn(A, φ) are defined in any abelian category with sufficient injectives and projectives. Functoriality in φ i spro. ved and excision properties are established; and the groups are shown to behave well under suspension. The technique involves an interplay of different mapping-cone constructions

Keywords

Natural Process Relativization Group Abelian Category Homological Functor Excision Property 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

References

  1. [1]
    Dold A.,Universelle Koeffizienten, « Math. Zeit. », 80 (1962), p. 63.CrossRefzbMATHMathSciNetGoogle Scholar
  2. [2]
    Eckmann B.,Homotopie et dualité, « Coll. de Topologie Algébrique » Louvain (1956), p. 41.Google Scholar
  3. [3]
    Eckmann B. andHilton P. J.,Exact couples in abelian categories, « Journal of Algebra », 3 (1966), p. 37.CrossRefMathSciNetGoogle Scholar
  4. [4]
    -- --,Composition functors and spectral sequences « Comm. Math. Helv. » (to appear).Google Scholar
  5. [5]
    Eilenberg S. andSteenrod N.E.,Foundations of algebraic topology (Princeton, 1952).Google Scholar
  6. [6]
    Freyd P.J.,Abelian categories (Harper and Row, 1964).Google Scholar
  7. [7]
    Hilton P.J.,Homotopy theory of modules and duality, « Proc. Mexico Symp. Alg. Top. », (1958), p. 273.Google Scholar
  8. [8]
    -- --,Correspondences and exact squares, « Proc. Symp. Cat. Alg. », La Jolla, Springer (1966).Google Scholar
  9. [9]
    MacLane S.,Homology (Springer 1963).Google Scholar
  10. [10]
    Pressman I.S.,A comparison of two functors in homological algebra, Doctoral dissertation, Cornell University (1965).Google Scholar
  11. [11]
    Whitehead J. H. C.,Combinatorial homotopy I, « Bull. Amer. Math. Soc. », 55 (1949), p. 213.zbMATHMathSciNetCrossRefGoogle Scholar

Copyright information

© Nicola Zanichelli Editore 1966

Authors and Affiliations

  • P. J. Hilton
  • I. S. Pressman

There are no affiliations available

Personalised recommendations